# SDR FDEA201811223342

- Difficulty date: November 21, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7684511
- Condition: Corroded
- Location: Bs 428
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SEAT TRACK AFT OF LAVATORY MODULE STATION 428 X = -27" FOUND WITH CORROSION. CORROSION REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CORRODED SEAT TRACK REMOVED AND REPLACED FROM STATION 421 TO STATION 485 X = -27.5 AS PER SRM 51-31-01-0G. NEW SEAT TRACK FABRICATED AS PER DRAWING ABA7684 REV G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
